On multiplicative functions satisfying a special relation

Fehér János and Kátai Imre and Phong Bui Minh: On multiplicative functions satisfying a special relation. In: Acta scientiarum mathematicarum, (64) 1-2. pp. 49-57. (1998)

[thumbnail of math_064_numb_001_002_049-057.pdf] Cikk, tanulmány, mű
Restricted to: SZTE network

Download (912kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1998
Volume: 64
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 49-57
Language: English
Official URL: http://www.acta.hu
Related URLs: http://acta.bibl.u-szeged.hu/38657/
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 57. p.; Abstract
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2021. Mar. 26. 13:44
URI: http://acta.bibl.u-szeged.hu/id/eprint/15686

Actions (login required)

View Item View Item